Finite simple groups with a standard subgroup of the type $L_3(4)$
Matematičeskie zametki, Tome 37 (1985) no. 1, pp. 7-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_1_a1,
author = {A. A. Makhnev},
title = {Finite simple groups with a standard subgroup of the type~$L_3(4)$},
journal = {Matemati\v{c}eskie zametki},
pages = {7--12},
year = {1985},
volume = {37},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_1_a1/}
}
A. A. Makhnev. Finite simple groups with a standard subgroup of the type $L_3(4)$. Matematičeskie zametki, Tome 37 (1985) no. 1, pp. 7-12. http://geodesic.mathdoc.fr/item/MZM_1985_37_1_a1/